Join the 'Pristiq' group to help and get support from people like you.
We found 485 questions associated with the 'Pristiq' topic.
Posted 2 May 2013 by • 22 answers
I have been taking Lexipro for a year now and although it has helped with my anxiety it has also caused me to gain 10 pounds. I’ve asked my doctor if there’s a medicine that doesn’t cause weight gain and she recommended Pristiq, and mentioned that it might cause weight loss. As a ...
Posted 15 Jun 2009 by • 17 answers
Posted 22 Apr 2013 by • 7 answers
I have stopped taking Pristiq 50mg. per day and have been put on Effexor at 225 mg per day - what dosage of Effexor is required to equal 50mg. of Pristiq?
Posted 12 Sep 2013 by • 5 answers
Was taking Lexapro and it made me tired and listless. Started Pristiq and I have been on it for 10 weeks. Felt good, better mood , more energy and just better over all. Noticed a slight weight gain. Now, I feel lethargic again and listless and not very motivated. Has anyone taken a anti-depressant ...
Posted 8 Aug 2009 by • 9 answers
I have been on 20mg of Lexapro for a little over a year. I saw my doctor yesterday and told her that despite the difference Lexapro had provided, I was still not very "happy" (and never had been... it basically made me dysphoric rather than crying all the time), and the fact that I have ...
Posted 26 Nov 2013 by • 8 answers
My Dr. added 50mg Pristiq 50mg due to the severe depression I couldn't stop. He also added Lamictal 100mg and Abilify 5mg also which I stopped 4 days ago due to the horror stories I read about it. I really need to know if Wellbutrin and Pristiq is a good combination. Thank you for your help.
Posted 29 Dec 2012 by • 6 answers
Is there anything to help with this side effect. I am on Pristiq for depression. This drug has been great for the depression and the only side effect I have noticed is sexual.
Posted 20 Feb 2010 by • 59 answers
I'm currently in a crushing marital separation after 28 yrs. with my wife. Am in major depression, starting Pristiq after a month of Prozac. I have tried melatonin, Tylenol and Advil PM, Benedryl and have read as many sleep related articles as I can. I took a month of Lunesta and now am taking ...
Posted 1 Jun 2010 by • 3 answers
I have been on Pristiq 50 mg for over a year and it was working great. But recently, within the last month, I haven't felt as good. My doctor increased my dosage to 100 mg. I started taking the 100 mg but I started feeling nauseous so I decided to just take 1/2 of the 100 mg pill. However, I ...
Posted 18 Sep 2011 by • 5 answers
I've been on Pristiq for about three weeks. I am on 50mg. and so far have experienced dizziness. Will that go away in time? I have yet to see it affect my depression and anxiety. I am on Zydis or Zyprexa for anxiety which works pretty well. Betsy
Posted 21 Jul 2010 by • 5 answers
I wrote before how I had started Pristiq and was having many side effects only after taking it the first day. Well, today is day 3, happy to report, besides a little bit of gastrointestinal issues, I am feeling better. Here is my question... Is it possible to start to feel the benefits of this drug ...
Posted 31 May 2015 by • 5 answers
I have both type-2 bipolar disorder and fibromyalgia. My bipolar control has been iffy the last year and a half. My MPH is reluctant to play with SSNRIs anymore since I'm on 100 mg of Pristiq -- too worried about serotonin syndrome. Late last year, my PCP decided fibromyalgia was playing an ...
Posted 18 Jun 2009 by • 13 answers
A few months ago I was switched from Paxil to Wellbutrin due to extreme sadness, but worse than that, complete lack of motivation, both at home and at work. My doctor suggested Pristiq but since it has a much higher co-pay than Wellbutrin, we decided to try Wellbutrin first. For the first 8 weeks ...
Posted 6 Sep 2010 by • 3 answers
I've been taking Prestiq for more than one year for palpitations.It helped me a lot. The big question is that how to wean off this med if no smaller doze is available than 50 mg??? My doc said just half it. It's not right to crush coated pi I've put more than 50 lb which makes me ...
Posted 16 days ago by • 3 answers
Hoping someone can help. I’m in week 3 of taking Pristiq for anxiety and panic. It came up as my first choice on a gene testing kit. Unfortunately I’ve been nauseous, have little appetite and have some stomach pain. Is this just initial start up? Do you think it will go away? The ...
Related Condition Support Groups
Pristiq Patient Information at Drugs.com
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)